Conditions are investigated that imply noncontractibility of curves. In particular, a plane noncontractible dendroid is constructed which contains no homotopically fixed subset. A new concept of a homotopically steady subset of a space is introduced and its connections with other related concepts are studied.
@article{119034, author = {Janusz Jerzy Charatonik and Alejandro Illanes}, title = {Homotopy properties of curves}, journal = {Commentationes Mathematicae Universitatis Carolinae}, volume = {39}, year = {1998}, pages = {573-580}, zbl = {0962.54027}, mrnumber = {1666818}, language = {en}, url = {http://dml.mathdoc.fr/item/119034} }
Charatonik, Janusz Jerzy; Illanes, Alejandro. Homotopy properties of curves. Commentationes Mathematicae Universitatis Carolinae, Tome 39 (1998) pp. 573-580. http://gdmltest.u-ga.fr/item/119034/
On labil and stabil points, Fund. Math. 39 (1952), 159-175. (1952) | MR 0056283
Problems and remarks on contractibility of curves, General Topology and its Relations to Modern Analysis and Algebra IV, Proceedings of the Fourth Prague Topological Symposium 1976 Part B Contributed Papers Society of Czechoslovak Mathematicians and Physicists (1977), 72-76. (1977) | MR 0464197 | Zbl 0373.54029
Contractibility of curves, Matematiche (Catania) 46 (1991), 559-592. (1991) | MR 1216780 | Zbl 0776.54026
Homotopically fixed arcs and contractibility of dendroids, Fund. Math. 100 (1978), 229-239. (1978) | MR 0509549
Interrelations between some noncontractibility conditions, Rend. Circ. Mat. Palermo 41 (1992), 31-54. (1992) | MR 1175586 | Zbl 0795.54048
R-continua and contractibility of dendroids, Bull. Acad. Polon. Sci. Ser. Sci. Math. 27 (1979), 299-302. (1979) | MR 0552053 | Zbl 0424.54026
Some local properties of Suslinian compacta, Colloq. Math. 31 (1974), 189-197. (1974) | MR 0367943 | Zbl 0292.54036
Über stetige Deformationen von Komplexen in sich, Math. Ann. 108 (1933), 433-465. (1933) | MR 1512859 | Zbl 0006.42203
Strongly homotopically stabile points, Colloq. Math. 37 (1977), 193-203. (1977) | MR 0474234 | Zbl 0376.55012
Continuum Theory, M. Dekker (1992). (1992) | MR 1192552 | Zbl 0757.54009
Non-contractibility of continua, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astronom. Phys. 26 (1978), 837-840. (1978) | MR 0518989 | Zbl 0404.54031